# SDR AALA202202011039

- Difficulty date: January 26, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 85,310 hours, 10,496 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755711
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L FORWARD LAVATORY SMOKE DETECTOR RED LIGHT REMAINS ON WILL NOT RESET. **SUPPLEMENTAL REPORT FOR AALA202201271039: REPLACED SMOKE DETECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-13-01. ** (CLOSED)
